# SDR 9503191162

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70493
- Condition: Damaged
- Location: Fs 275-343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, DAMAGE WAS FOUND ON THE LEFT FUSELAGE NOSE SKIN AT FS 275 - 343, Z-2.90 TO Z-20.15.    INSTALLED REPAIR DOUBLERS PER EA 11-96599.
